<< Previous Issue Kyungpook Mathematical Journal (Vol. 52, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 1—107
 Original Articles 
Four-dimensional Naturally Reductive Pseudo-Riemannian Homogeneous Spaces
Barbara De Leo
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 1—11
Five Cycles are Highly Ramsey Infinite
Mark Siggers
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 13—20
On Certain Class of Multivalent Functions Involving the Cho- Kwon-Srivastava Operator
Jamal Mohammad Shenan
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 21—32
On a Certain Integral Operator
Saurabh Porwal1 , Muhammed Kamal Aouf2
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 33—38
Further Results about the Normal Family of Meromorphic Functions and Shared Sets
Jianming Qi1 , Guowei Zhang2, Linlin Zhou3
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 39—47
$C$-parallel Mean Curvature Vector Fields along Slant Curves in Sasakian $3$-manifolds
Ji-Eun Lee1, Young Jin Suh2, Hyunjin Lee3
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 49—59
Soft Hemirings Related to Fuzzy Set Theory
Huajun Wu , Jianming Zhan
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 61—79
Projective Change between Two Finsler Spaces with $(\alpha, \beta)$-metric
Narasimhamurthy Senajji Kampalappa, Vasantha Dogehalli My- larappa
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 81—89
On $2$-Absorbing and Weakly $2$-Absorbing Ideals of Commutative Semirings
Ahmad Yousefian Darani
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 91—97
On Completely $\rho$-Irresolute and Weakly $\rho$-Irresolute Funct-ions
Devamanoharan Chitharanjan, Pious Missier
Kyungpook Mathematical Journal 2012 Vol. 52, No. 1, 99—107

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd